# SDR 98FDEA00704

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- System (JASC): 2150 · Cabin Cooling System
- Part: Oil Syst
- Part number: 2040751
- Condition: Leaks
- Location: Acm
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFT LEVEL OFF, NR 1 MAIN CARGO SMOKE LIGHT CAME ON.  SMELL OF ENG FUMES.  CARGO FIRE, SMOKE FUMES AND A/C SMOKE CKLST ACCOMP.  LIGHT EXTINGUISHED DURING DESCENT.  REMOVED AND REPLACED WATER SEPARATOR BAGS, INSP PNEUMATIC DUCT AT AIR CLEANER FOR OIL.  RAN ENG AND PACKS ALL OK.  SUSP RT AIR CYCLE MACH HAS INTERNAL OIL LEAK.  *S/D*  REMOVED AND REPLACED RT AIR CYCLE MACHINE.
